| Model Number |
159002 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description: "panel connection lost.Tf:9914/9950 appeared." patient was involved.No intervention necessarily, no health or consequences to the patient was reported.